MAUDE Adverse Event Report: ARTHREX, INC. TAP FOR 3.9MM SWIVELOCK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TAP FOR 3.9MM SWIVELOCK; ORTHOPEDIC MANUAL SURG INSTR
Model Number TAP FOR 3.9MM SWIVELOCK
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer-provided photo.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 2/1/2022, it was reported by a sales representative via (b)(4) that an ar-2326ptb tap shaft has slid into the red handle causing it to shorten the total length of the instrument significantly.This was discovered during a procedure.Patient was not affected and case was completed without further issues.

Brand Name
TAP FOR 3.9MM SWIVELOCK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19324720
Report Number1220246-2024-03346
Device Sequence Number2569240
Product Code LXH
UDI-Device Identifier00888867289147
UDI-Public00888867289147
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTAP FOR 3.9MM SWIVELOCK
Device Catalogue NumberAR-2326PTB
Device Lot Number011741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown